Alert archive / Indiana / Gale Watches in 2017

Gale Watch 2, NWS Northern Indiana

January 29, 2017

NWS Northern Indiana issued this gale watch at Jan 29, 2017, 3:40 PM EST. It took effect at Jan 30, 2017, 9:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 29, 2017, 3:40 PM EST (20:40 UTC)
In effect from
Jan 30, 2017, 9:00 PM EST
Expired
Jan 30, 2017, 4:05 PM EST
In force
Issued by
NWS Northern Indiana

The text

As transmitted.

304 
WHUS73 KIWX 292040
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
340 PM EST SUN JAN 29 2017

LMZ043-046-300445-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/
/O.NEW.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
340 PM EST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
10 AM EST MONDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS BACKING SOUTHWEST 10 TO 20 KNOTS
  MONDAY MORNING...INCREASING TO 20 TO 25 KNOTS WITH 35 KNOT GALES
  MONDAY NIGHT.

* WAVES: 3 TO 6 FEET...DROPPING TO 2 TO 4 FEET MONDAY...BUILDING
  BACK TO 5 TO 8 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
881 
WHUS73 KIWX 300252
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
952 PM EST SUN JAN 29 2017

LMZ043-046-301000-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/
/O.CON.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
952 PM EST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY.
A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING. 

* WINDS: NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST 10 TO 20 KNOTS
  MONDAY AFTERNOON...THEN INCREASING TO 20 TO 25 KNOTS WITH 35
  KNOT GALES MONDAY NIGHT.

* WAVES: 3 TO 6 FEET TONIGHT...SUBSIDING TO 2 TO 4 FEET
  MONDAY...AND BUILDING TO 5 TO 8 FEET MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
472 
WHUS73 KIWX 300916
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 AM EST MON JAN 30 2017

LMZ043-046-301730-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/
/O.CON.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 AM EST MON JAN 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY MORNING. 

* WINDS: NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST 10 TO 20 KNOTS
  MONDAY AFTERNOON. WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT
  WITH GUSTS TO 30 KNOTS. GALES TO 35 KNOTS ALSO POSSIBLE
  TONIGHT.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET TODAY. WAVES
  BUILDING TO 5 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
470 
WHUS73 KIWX 301601
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 AM EST MON JAN 30 2017

LMZ043-046-310015-
/O.CON.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1101 AM EST MON JAN 30 2017

...GALE WATCH REMAINS IN EFFECT FROM 9 PM EST THIS EVENING
THROUGH TUESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM 9 PM EST THIS EVENING THROUGH
TUESDAY MORNING. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS TODAY. A FEW GUSTS UP TO 25
  KNOTS ARE POSSIBLE IN THE AFTERNOON. TONIGHT...SOUTHWEST WINDS
  20 TO 30 KNOTS VEERING WEST AFTER MIDNIGHT. GALE FORCE GUSTS TO
  35 KNOTS ARE POSSIBLE.

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
273 
WHUS73 KIWX 302105
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EST MON JAN 30 2017

LMZ043-046-310515-
/O.UPG.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/
/O.NEW.KIWX.SC.Y.0007.170130T2105Z-170201T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 PM EST MON JAN 30 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST TUESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH 15 TO 25 KNOTS VEERING WEST AFTER MIDNIGHT. GUSTS
  UP TO 30 KNOTS. WEST WINDS 15 TO 25 KNOTS TUESDAY INTO
  WEDNESDAY.

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT. WAVES 3
  TO 6 FEET TUESDAY NIGHT AND WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale watch went out at Jan 29, 3:21 PM EST, 19 minutes earlier.

Area forecast discussion, Jan 29, 3:21 PM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
321 PM EST Sun Jan 29 2017

.SYNOPSIS...
Issued at 315 PM EST Sun Jan 29 2017

The combination of an upper level trough moving across the Great
Lakes and northwest winds behind it are expected to cause 3 to 6
inches of snow by Monday morning across southwest Michigan and
northwest and north central Indiana. Otherwise, scattered snow
showers are expected overnight, with accumulations generally less
than an inch. High pressure will move across the area Monday
bringing snow showers to an end, however, another low pressure
system will move southeast across the southern Great Lakes Monday
night and Tuesday, causing snow in our area, mainly north of
Route 30. Some lingering lake effect snow showers are possible
Wednesday, with dry and cold weather expected Thursday through
Saturday as a strong high pressure system moves across the area.
Another low pressure system is expected to move east from the
Plains on Sunday, possibly causing snow in our area.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 315 PM EST Sun Jan 29 2017

Shrtwv dropping se across the upr midwest providing sufficient
forcing to moist/deepening boundary layer with saturated rather
deep dgz resulting in areas of snow showers across the cwa this
aftn with some lake enhanced bands across the north via wnw
boundary layer flow. As this system drops se this aftn and tngt
low level flow will veer nwly and contd wk caa provide decent lake
induced instability with h85-sfc delta t's increasing to near 18c
and 0-2km theta-e lapse rates around -1.5c/km while inversion
rises to around 8kft. These factors combined with sfc trof
enhancing convergence as it moves through will cause snow showers
to increase in intensity and coverage across the nw through this
eve. Inversion heights will begin to decrease after shrtwv passes
around 06z Mon, but slow enough to allow accumulating snow to cont
into mid morning. Duration of most favorable conditions for lake
effect snow looks to only be 6-8hrs and with hires model qpf's
trending lower, not confident we'll reach our 6"/12hr or 8"/24hr
warning criteria. Thus, just upgraded the winter storm watch to a
winter wx advisory with fcst accums 3-6", psbly locally higher.

Backing winds and lowering inversion as ridge passes Monday will
bring lake effect to an end. WAA ahead of low pressure system
dropping se out of Manitoba may cause light snow to spread back
into the nw late Monday afternoon. Otrws, fair wx expected with
highs a bit blo normal in the upr 20s.

&&

.LONG TERM...(Monday Night through Sunday)
Issued at 315 PM EST Sun Jan 29 2017

Snow is likely, mainly north of Route 30 Monday night-Tue, as low
pressure system moves east across the srn Grtlks. Stayed close to
previous fcst of 1-3", highest near nrn border of cwa. Sct lake
effect snow showers possible in the caa wake of the low tue ngt-wed
ngt. Dry airmass, low inversion height, and cross-lake wnw flow
should keep accums light in this timeframe. Large high pressure
system over the nrn plains Thu, will move se to the upr Oh valley
Sat, providing dry and cold wx across our area late week. Shrtwv
expected to move east from the plains to the Oh Valley Sunday.
Considerable differences and poor run-run continuity in the medium
range models wrt this system, but, attm appears to be some
potential for a synoptic scale snow impacting our cwa Sunday,
especially s-se portions of the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1222 PM EST Sun Jan 29 2017

MVFR or lower conditions will persist through the afternoon with
midlevel trough passing and lake effect ramping up. Still appears
the peak of the lake effect event will be around 06Z where brief
heavy snow may impact KSBN. Also potential for IFR visibilities at
KFWA during this time but still some uncertainty exactly where
strongest bands will setup. 3-5 inches of accumulation possible at
KSBN given high snow to liquid ratios. Lake effect gradually winds
down Monday morning but MVFR ceilings likely to persist through
the afternoon.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Winter Weather Advisory until 10 AM EST /9 AM CST/ Monday for
     INZ003>005.

MI...Winter Weather Advisory until 10 AM EST Monday for MIZ077-078.

OH...NONE.
LM...Small Craft Advisory until 10 AM EST Monday for LMZ043-046.

&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...JT
AVIATION...AGD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jan 29, 3:14 PM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
314 PM EST SUN JAN 29 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-302015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
314 PM EST SUN JAN 29 2017 /214 PM CST SUN JAN 29 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LAKE EFFECT SNOW SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY
THIS AFTERNOON AND THIS EVENING... AND THEN PERSIST TONIGHT. THE
LAKE EFFECT SNOW IS EXPECTED TO ACCUMULATE 3 TO 6 INCHES OVER
PORTIONS OF SOUTHWEST MICHIGAN AND NORTHWEST AND NORTH CENTRAL
INDIANA... WITH LESS THAN AN INCH OVER THE REST OF THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LAKE EFFECT SNOW SHOWERS WILL TAPER OFF MONDAY MORNING... BUT
HAZARDOUS TRAVEL CONDITIONS ARE STILL EXPECTED FOR THE EARLY
MORNING COMMUTE ACROSS SOUTHWEST MICHIGAN AND NORTHWEST AND NORTH
CENTRAL INDIANA.

MORE SNOW IS EXPECTED MONDAY NIGHT THROUGH TUESDAY FROM A CLIPPER
SYSTEM. AN ADDITIONAL 1 TO 3 INCHES ARE EXPECTED MAINLY NORTHEAST
OF ROUTE 30 BY TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED... BUT REPORTS OF SNOW
ACCUMULATION WILL BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-302015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
314 PM EST SUN JAN 29 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST INTO MONDAY
MORNING. SOUTHWEST TO WEST GALES ARE POSSIBLE MONDAY NIGHT AND TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 4:09 AM ESTWinter Storm WatchIWXElkhart313 days
Jan 29, 2:56 PM ESTWinter Weather AdvisoryIWXElkhart15 hr

Nearby

Gale Watches in Indiana, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.